# SDR SWAA2024021552519

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 64,313 hours, 38,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RE-LAMPED ENTRY DOOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
